Exponential moving average - An algorithmic trading strategy /

Title

Exponential moving average - An algorithmic trading strategy /

Subject

Exponential moving averages

Description

International Journal of Research in Finance and Marketing, Vol.5, Issue 1, pp.14-22, ISSN No: 2231-5985.

Creator

Thangjam Ravichandra and Mohsin Hanif

Publisher

Euro Asia Research and Publishing House

Date

2015

Language

English

Type

Journal Article

Citation

Thangjam Ravichandra and Mohsin Hanif, “Exponential moving average - An algorithmic trading strategy /,” CHRIST (Deemed To Be University) Institutional Repository, accessed March 5, 2024, http://archives.christuniversity.in/items/show/2077.

Output Formats